MathSciNet Relay Station
MathSciNet bibliographic data
MR2477103 35R11 (35B35 35B44 35K57)
Biler, Piotr; Wu, Gang Two-dimensional chemotaxis models with fractional diffusion. Math. Methods Appl. Sci. 32 (2009), no. 1, 112–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement